Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Cobos, Fernando and Kühn, Thomas (2009) Approximation and entropy numbers in Besov spaces of generalized smoothness. Journal of Approximation Theory, 160 (1-2). pp. 56-70. ISSN 0021-9045

Cobos, Fernando and Kühn, Thomas and Schonbek, Tomas (2006) Compact embeddings of Brezis-Wainger type. Revista Matemática Iberoamericana, 22 (1). pp. 305-322. ISSN 0213-2230

Cobos, Fernando and Kühn, Thomas (1990) Eigenvalues of Integral-Operators with Positive Definite Kernels Satisfying Integrated Holder. Journal of Approximation Theory, 63 (1). pp. 39-55. ISSN 0021-9045

Cobos, Fernando and Kühn, Thomas (1990) Eigenvalues of Weakly Singular Integral-Operators. Journal of the London Mathematical Society. Second Series, 41 (2). pp. 323-335. ISSN 0024-6107

Cobos, Fernando and Kühn, Thomas (2001) Entropy Numbers of Embeddings of Besov Spaces in Generalized Lipschitz Spaces. Journal of Approximation Theory, 112 (1). pp. 73-92. ISSN 1096-0430

Cobos, Fernando and Kühn, Thomas (1988) Entropy and Eigenvalues of Weakly Singular Integral-Operators. Integral Equations and Operator Theory, 11 (1). pp. 64-86. ISSN 0378-620X

Cobos, Fernando and Kühn, Thomas (2014) Extrapolation results of Lions-Peetre type. Calculus of variations and partial differential equations, 49 (1-2). pp. 847-860. ISSN 0944-2669

Cobos, Fernando and Kühn, Thomas and Peetre, Jaak (2000) Extreme points of the complex binary trilinear ball. Studia Mathematica, 138 (1). pp. 81-92. ISSN 0039-3223

Cobos, Fernando and Kühn, Thomas (1999) Lorentz-Schatten classes and pointwise domination of matrices. Canadian Mathematical Bulletin, 42 (2). pp. 162-168. ISSN 0008-4395

Cobos, Fernando and Kühn, Thomas (1992) On Hille-Tamarkin Operators And Schatten Classes. Arkiv for Matematik, 30 (2). pp. 217-220. ISSN 0004-2080

Cobos, Fernando and Kühn, Thomas (1989) On a Conjecture of Barry Simon on Trace Ideals. Duke mathematical journal , 59 (1). pp. 295-299. ISSN 0012-7094

Cobos, Fernando and Janson, Svante and Kühn, Thomas (1991) On the Optimal Asymptotic Eigenvalue Behavior of Weakly Singular Integral-Operators. Proceedings of the American Mathematical Society, 113 (4). pp. 1017-1022. ISSN 0002-9939 (In Press)

Cobos, Fernando and Kühn, Thomas and Schonbek, T. (1992) One-Sided Compactness Results for Aronszajn-Gagliardo Functors. Journal of Functional Analysis , 106 (2). pp. 274-313. ISSN 0022-1236

Cobos, Fernando and Kühn, Thomas and Peetre, Jaak (2000) Remarks on symmetries of trilinear forms. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 441-449. ISSN 1137-2141

Cobos, Fernando and Kühn, Thomas and Peetre, Jaak (1992) Schatten-Vonneumann Classes of Multilinear Forms. Duke mathematical journal , 65 (1). pp. 121-156. ISSN 0012-7094

This list was generated on Wed Nov 26 16:13:39 2014 CET.